Ukrainian Mathematical Journal

, Volume 50, Issue 6, pp 888–900 | Cite as

Invariant symmetric restrictions of a self-adjoint operator. II

  • M. E. Dudkin
Article

Abstract

We give a criterion of invariance and symmetry of the restriction of an arbitrary unbounded self-adjoint operator in the space L2(ℝn, dx) by using the introduced notion of support of an arbitrary vector and the notion of capacity of a subspace N ⊂ ℝn.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965). English translation: Amer. Math. Soc. Transi., Vol. 17, Providence (1968).Google Scholar
  2. 2.
    Yu. M. Berezanskii and Yu. G. Kondrat’ev, Spectral Methods in Infinite-Dimensional Analysis [in Russian], Naukova Dumka, Kiev (1988). English translation: Kluwer, Dordrecht (1995).Google Scholar
  3. 3.
    Yu. M. Berezanskii, Self-Adjoint Operators in Spaces of Functions of Infinitely Many Variables [in Russian], Naukova Dumka, Kiev (1978).Google Scholar
  4. 4.
    Yu. M. Berezanskii, G. F. Us, and Z. G. Sheftel’, Functional Analysis [in Russian], Vyshcha Shkola, Kiev (1990). English translation: Birkhäuser, Basel-Boston-Berlin (1996).Google Scholar
  5. 5.
    V. G. Maz’ya, Sobolev Spaces [in Russian], Leningrad University, Leningrad (1985).Google Scholar
  6. 6.
    M. E. Dudkin, Hermitian Invariant Restrictions of Self-Adjoint Operators [in Russian], Preprint No. 94.31, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1994).Google Scholar
  7. 7.
    I. M. Gel’fand, D. A. Raikov and G. E. Shilov, Commutative Normed Rings [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  8. 8.
    S. Albeverio, J. F. Brasche, and M. Röckner, “Dirichlet forms and generalized Schrödinger operators,” in: H. Holden and A. Jensen (editors), Schrödinger Operators, Lect. Notes Phys., Vol. 345 (1989), pp. 1–42.Google Scholar
  9. 9.
    P. E. T. Jørgensen, “A uniqueness theorem for the Heisenberg-Weyl commutation relations with non-selfadjoint position operator,” Amer. J. Math., 103, No. 2, 273–287 (1980).CrossRefGoogle Scholar
  10. 10.
    A. N. Kochubei, “Elliptic operators with boundary conditions on subspaces of measure zero,” Funkts. Anal. Prilozh., 16, Issue 9, 74–75 (1982).MathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. E. Dudkin
    • 1
  1. 1.Kiev Polytechnic InstituteKiev

Personalised recommendations